# SDR ASAA2021111336599

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N553AS
- Make and model: Boeing 737890
- Aircraft serial: 34594
- Aircraft time: 53,075 hours, 18,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Left Emergency
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD WING/SLIDE EMERGENCY LIGHT INOP. GROUNDED - YES. RELAMPED L/H FWD WING/SLIDE EMERGENCY LIGHT REF B737-800 AMM 33-51-04.OPS CHECK GOOD.
